# SDR FDEA202209202348

- Difficulty date: September 20, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 75,837 hours, 29,702 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N61192
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TAXING IN AFTER LANDING, WHILE MAKING THE LEFT TURN  FROM TAXIWAY C ONTO C8, THE TILLER LOST  RESPONSIVENESS FOLLOWED BY A MASTER CAUTION ALERT  AND L HYD SYS PRESS EICAS MESSAGE.  VERIFIED ZERO  HYD QUANTITY AND PRESSURE.  COORDINATED A MX TOW IN  WITH COMPANY AND GROUND. REMOVED AND REPLACED HYDRAULIC FLEXIBLE LINES AT  ELBOW BACE4BN0404T IAW AMM 20-10-10-4. REPLENISHED  LEFT HYDRAULIC SYSTEM IAW AMM 12-12-01. PERFORMED  LEAK AND OPS CHECK IAW AMM 32-32-00-5. OPS CHECK  GOOD, NO LEAKS OR DEFECTS NOTED. CYCLED LEFT  ELECTRIC HYDRAULIC MOTOR IAW AMM 29-11-00-5, OPS  CHECK GOOD, NO DEFECTS NOTED. PERFORMED #1 ENGINE  IDLE RUN IAW AMM 71-00-00-2. OPS CHECK GOOD, NO  DEFECTS NOTED. REINSPECTED LEFT HYDRAULIC SYSTEM  DPI'S IAW AMM 29-11-00-6, NO DEFECTS NOTED.  SERVICED LEFT HYDRAULIC SYSTEM TO FULL AFTER OPS  CHECKS IAW AMM 12-12-01. A/C OK FOR SERVICE.
